MAUDE Adverse Event Report: MECTRON S.P.A. MECTRON; MT1520+

MECTRON S.P.A. MECTRON; MT1520+
Model Number MT1520+
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On friday may 1st, 2026, mectron s.P.A.Was informed by the importer mectron north america of an incident, which occurred during a surgical procedure at virginia mason medical center and that might have involved one of its device.No company personnel was present at the time.The end user facility reported a case of nerve avulsion and possible durotomies during an unspecified procedure; handpiece overheating during the surgery was also reported, though it is unclear whether overheating and the surgical complications occurred at the same time.Lots, serials of the involved devices, patient information and details on the clinical sequelae of the adverse event were not reported, in spite of repeated efforts by the importer to retrieve such information.
 
Additional Manufacturer Narrative
Insert mt1520+ used in the surgical procedure is not available at the user's healthcare facility.The user facility has multiple handpieces available for surgeries, but is unable to report which one was used.The handpiece indicated by the importer was based purely on supposition, so it is impossible to clearly associate the correct handpiece serial number with the incident.For this reason, and due to the impossibility of retrieving additional information on the devices and the incident itself, it is not possible to conduct an investigation.

Brand Name
MECTRON
Common Device Name
MT1520+
Manufacturer (Section D)
MECTRON S.P.A.
via loreto 15/a
carasco, genoa - italy 16042
IT  16042
Manufacturer (Section G)
MECTRON S.P.A.
via loreto 15/a
carasco, genoa - italy 16042
IT   16042
Manufacturer Contact
manuela galliano
via loreto 15/a
carasco, genoa - italy 16042
IT   16042
MDR Report Key25198978
Report Number3003933619-2026-70002
Device Sequence Number21359795
Product Code DZI
UDI-Device IdentifierE322036000210
UDI-Public+E322036000210
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K153743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMT1520+
Device Catalogue Number03600021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown